On solutions of integro-differential equations in dynamic problem of one aeroelastic system “tandem” type
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 266-271
Cet article a éte moissonné depuis la source Math-Net.Ru
A mathematical model of the dynamical system of the two elastic “tandem” type plates, flowing along of the subsonic flow of gas (fluid) is proposed. The solution of aerohydrodynamic part of problem based on the methods of complex variable functions theory is given. The bound system of the equations allowing to investigate the plates dynamic is obtained. The numerical-analytical method of solution of this equation is offered.
Keywords:
aerohydroelastisity, dynamic, elastic plate, “tandem” type system, deformation, flow, subsonic flow.
@article{VSGTU_2011_123_2_a32,
author = {A. V. Ankilov and P. A. Vel'misov and E. P. Sem{\cyre}nova},
title = {On solutions of integro-differential equations in~dynamic problem of one aeroelastic system {\textquotedblleft}tandem{\textquotedblright} type},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {266--271},
year = {2011},
volume = {123},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a32/}
}
TY - JOUR AU - A. V. Ankilov AU - P. A. Vel'misov AU - E. P. Semеnova TI - On solutions of integro-differential equations in dynamic problem of one aeroelastic system “tandem” type JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 266 EP - 271 VL - 123 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a32/ LA - ru ID - VSGTU_2011_123_2_a32 ER -
%0 Journal Article %A A. V. Ankilov %A P. A. Vel'misov %A E. P. Semеnova %T On solutions of integro-differential equations in dynamic problem of one aeroelastic system “tandem” type %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 266-271 %V 123 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a32/ %G ru %F VSGTU_2011_123_2_a32
A. V. Ankilov; P. A. Vel'misov; E. P. Semеnova. On solutions of integro-differential equations in dynamic problem of one aeroelastic system “tandem” type. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 266-271. http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a32/
[1] Sedov L. I., Two-dimensional problems in hydrodynamics and aerodynamics, John Wiley and Sons, New York, 1965, 427 pp. | MR | MR | Zbl | Zbl
[2] Methods in the theory of functions of complex variables, Nauka, Moscow, 1973, 736 pp. | MR
[3] Ankilov A. V., Vel'misov P. A., Reshetnikov Yu. A., “A mathematical modeling of dynamical system “tandem” type”, Zhurnal SVMO, 12:3 (2010), 18–27